MAUDE Adverse Event Report: BRIVANT LIMITED HI-TORQUE CONNECT,4G,300

BRIVANT LIMITED HI-TORQUE CONNECT,4G,300
Model Number 901022-03
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the 90% stenosed, heavily tortuous popliteal artery.When advancing the connect 18 guide wire to the lower limb arteries, resistance was noted, and the tip of the guide separated in the guide catheter.Resistance was noted during removal, so the guide wire and guide catheter were removed, with force, together, as a single unit.There was no reported adverse patient effect and no clinically significant delay in the procedure.Another connect 18 was used to continue the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Event or Problem Description

Brand Name
HI-TORQUE CONNECT,4G,300
Common Device Name
HI-TORQUE CONNECT,4G,300
Manufacturer (Section D)
BRIVANT LIMITED
parkmore west business park
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
BRIVANT LIMITED
parkmore west business park
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
jaseem saqib
parkmore west business park
galway, H91 C-K22
EI   H91 CK22
MDR Report Key15291612
Report Number3006010712-2022-00034
Device Sequence Number12589459
Product Code DQX
UDI-Device Identifier08717648174995
UDI-Public08717648174995
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K112381
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model Number901022-03
Device Catalogue Number1012589
Device Lot Number6600371
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2022
Supplement Date Received by Manufacturer08/09/2022
Initial Report FDA Received Date08/25/2022
Supplement Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown